# SDR IPXA2018031327394

- Difficulty date: March 13, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 64,521 hours, 13,667 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: S4913809CW15124
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE CABLE FOR THE L1 DOOR FOUND BROKEN AND HANGING OUT OF CEILING. CABLE REMOVED.  L1 DOOR UPPER DRIVE CABLE ASSY REPLACED IAW AMM 52-11-03, REV 90.05.
